Path:  Home   >  All publications
 
Publications
 
Title
Authors
Publication Year
Scientific Areas
Type
 
Publications
FIGUEIREDO, Isabel N., LEAL, Carlos, PINTO, Luís, FIGUEIREDO, Pedro N., TSAI, Richard, (2018). Hybrid multiscale affine and elastic image registration approach towards wireless capsule endoscope localization. Biomedical Signal Processing and Control. Vol. 39, pp. 486-502. Export
MONTOLI, Andrea, RODELO, Diana, VAN DER LINDEN, Tim, (2018). Two characterisations of groups amongst monoids. Journal of Pure and Applied Algebra. Vol. 222. 4, pp. 747-777. Export
SHI, Wenhui, VOROTNIKOV, Dmitry, (2017). Uniformly compressing mean curvature flow. DMUC 17-45 Preprint. Export
LUCATELLI NUNES, Fernando, (2017). Pseudoalgebras and non-canonical isomorphisms. DMUC 17-44 Preprint. Export
CASTILLO, Kenier, COSTA, Marisa S., RAFAELI, Fernando R., (2017). On Markov's Theorem on zeros of orthogonal polynomials revisited. DMUC 17-43 Preprint. Export
KAYGORODOV, Ivan, POZHIDAEV, Alexander P., SARAIVA, Paulo, (2017). On a ternary generalization of Jordan algebras. DMUC 17-42 Preprint. Export
BARACHE, Bahia, ARAB, Idir, DAHMANI, Abdelnasser, (2017). Exponential inequalities for Mann's iterative scheme with functional random errors. DMUC 17-41 Preprint. Export
CLEMENTINO, Maria Manuel, PICADO, Jorge, PULTR, Ales, (2017). The other closure and complete sublocales. DMUC 17-40 Preprint. Export
BRANQUINHO, Amílcar, GARCÍA-ARDILA, J. C., MARCELLÁN, Francisco, (2017). Matrix biorthogonal polynomials, associated polynomials and functions of the second kind. DMUC 17-39 Preprint. Export
GIRÃO, Darlan, NOGUEIRA, João Miguel, SALGUEIRO, António Manuel, (2017). On links minimizing the tunnel number. DMUC 17-37 Preprint. Export
Number of registers: 2,753<< previous 1,2,3,4,5,6,7,8 next >>
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support